# SDR WRXR20241224002

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD, ANGLE PART # SH670-31982-1 COMMON TO FWD PROTECTOR, WEB FLOOR PART # SH670-32040-1. LOCATED AT STRINGER 18 C/T FWD. GALLEY SERVICE DOOR LOWER SILL BETWEEN FS.319-FS349. REMOVED FWD, ANGLE PN:SH670-31982-1 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW ANGLE PN SH670-31982-1 IAW CRJ 700 SRM 51-42-06-001-001-A01.
